MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3542757MC
Medical Device Problem Codes Material Discolored (1170); Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Seroma (2069); Deformity/ Disfigurement (2360)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
A female patient who underwent breast surgery with an unknown mentor silicone prosthesis experiences unknown sided silent symmetry post operation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On december 11, 2025, mentor became aware that this complaint has been identified as a duplicate of manufacturer report number: 1645337-2025-12768, and 1645337-2025-13072.This pc will be updated to reflect all of the most current and correct information, and final reporting/documentation of this event will take place on this pc.Per additional information in these pcs, patient right side implant double in size; procedure-breast augmentation primary; patient age at the time of the event 65 years old; patient ethnicity-not hispanic/latino and race-white.Lot number added as 6813564.Serial number updated to (b)(6).The patient developed late onset of seroma and scheduled for removal surgery on (b)(6) 2026.Date of event was on october 3, 2025.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On january 6, 2026, mentor became aware that follow up #:2 failed to update the coding.Correction: pc serious injury and pec silent rupture (post-implant) were removed.Pc medical device removal and pec rupture symptomatic (post-implant) were added.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Per additional information received on december 17, 2025, the patient also experienced possible silent rupture and will replace both implants to non-mentor prosthesis.The mri was inconclusive.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
According to additional information received on february 9, 2026, the patient developed a recurrent seroma of the right breast.The seroma was drained and the fluid sent for cytology, which was negative for malignancy.Although a rupture of the right implant was initially reported, this was not confirmed during the bilateral explantation performed on (b)(6) 2026.Both the preoperative and postoperative diagnoses documented only right breast seroma and breast ptosis.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Per additional information received on feb26, 2026, the patient also experienced right sided implant site calcification and the implant post -op was cloudy.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23560401
Report Number1645337-2025-12679
Device Sequence Number21289452
Product Code FTR
UDI-Device Identifier00081317004387
UDI-Public(01)00081317004387(11)140328(17)190331(10)6813564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number3542757MC
Device Lot Number6813564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/11/2025
12/17/2025
01/06/2026
02/09/2026
02/26/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/19/2025
01/06/2026
01/26/2026
02/24/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite